# SDR ASOA2014062310721

- Difficulty date: May 23, 2014
- Submitted: June 23, 2014
- Operation: Air carrier
- Aircraft: N738EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10146
- Aircraft time: 24,952 hours, 17,479 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Gouged
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INBD FLAP INBD VANE ACTUATOR HAS SMALL GOUGE ON UPPER SKIN.  BLENDED OUT GOUGE ON UPPER SKIN FOUND TO BE WITHIN LIMITS IAW 57-52-01.  THIS REPAIR IS CLASSIFIED AS A REPAIR IAW SOP 5702.
